# SDR AALA201704219028

- Difficulty date: April 17, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 24,190 hours, 9,490 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETRACTING FLAPS AFTER TAKE-OFF THE TRAILING EDGE FLAPS INDICATED AN ASYMMETRY. CONTINUED TO DESTINATION TO BURN FUEL. FOLLOWED QRH PROCEDURES FOR A FLAPS UP LANDING (T/E). AN EMERGENCY WAS DECLARED. TOUCH DOWN SPEED 180 KIAS. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE PERFORMED FSEU BITE IAW FIM TASK 27-51-00-810-801. NO EXISTING FAULTS. FAULT HISTORY SHOWS 27-52260. ACCOMPLISHED FIM TASK 27-51-00-810-820. NO FAULTS. FLAPS/SLATS OPS CHECK NORMAL. OK FOR SERVICE. THE AIRCRAFT WAS NOT GROUNDED.
